# SDR K11A2020051102

- Difficulty date: January 29, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 71,377 hours, 48,845 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 691A00941
- Condition: Cracked
- Location: Lt Wing
- Part time: 71,377 hours, 48,845 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H REAR SPAR HAS CRACK IN 1EA FASTENER HOLE AT RSS 224
